MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. TRILOGY BONE SCR 6.5X40; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. TRILOGY BONE SCR 6.5X40; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 2 years post implantation due to infection and loosened cup.The head, liner and 5 screws were all explanted.Tissue samples were taken and the wound was closed.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00620206420 item name shell porous with multi holes 64 mm lot# 62526380 00631006436 item name liner 10 degree elevated rim 3.5 mm offset 36 mm i.D.For use with 64 mm o.D.Shell lot # 63631271, 00-6250-065-30 item name trilogy bone scr 6.5x30 lot # j6911764, 00-6250-065-40 item name trilogy bone scr 6.5x40 lot # 64302116, 00-6250-065-20 item name trilogy bone scr 6.5x20 lot # 64246318, g2: foreign: australia.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02288, 0001822565-2023-02301, 0001822565-2023-02305, 0002648920 - 2023 - 00227, 0002648920 - 2023 - 00228.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text : device location is unknown.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
Visual examination of the provided picture identified the explanted components on the surgical table covered in bio-debris.No further evaluation can be made from the provided picture.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined for the cup loosening.Single-use, sterilized devices manufactured or distributed by zimmer biomet are sterilized in accordance with fda regulations and iso standards or better.Therefore, it is unlikely that the specified device caused any patient infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRILOGY BONE SCR 6.5X40
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17799149
Report Number0002648920-2023-00226
Device Sequence Number15168335
Product Code LPH
UDI-Device Identifier00889024119840
UDI-Public(01)00889024119840(17)291031(10)64563149
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00-6250-065-40
Device Lot Number64563149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale